# SDR USAASB04073

- Difficulty date: June 18, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Inoperative
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE SEAT ROW EMERGENCY LIGHTS, FROM ROWS 17 THROUGH 22, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE 5 AMP FUSE IN THE POWER SUPPLY.  OPS CHECK GOOD.  (M)
